|how long does it take for HIV side effects to appear
Sep 2, 2008
how long does it take for HIV side effects to appear ?
| Response from Mr. Vergel
Some side effects appear right away like Atripla (Sustiva's) dreams and fatigue at the start, or like diarrhea in others. Other side effects build up slowly, like lipodystrophy or neuropathy (both in currenyly in decreasing incidence with newer drugs)
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.